# SDR IXXA2013110500071

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,307 hours, 20,826 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 453N260060
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY FIRE BOTTLE SUPPORT BRACKET, FORWARD LOWER LEG HAS A 2.5 INCH CRACK BETWEEN FASTENERS.  R & R BRACKET IAW SRM 51-40-02. ACFT WAS GROUNDED.
